# SDR UALA2011080304018

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 55,866 hours, 6,565 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THAT LEFT I/B MIDFLAP ACCORDIAN SEAL UPPER SECTION OF SEAL IS MISSING.  REMOVED LEFT I/B MIDFLAP SEAL & INSTALLED 2 INNER RIBS TO NEW SEAL PER MM.  SEAL ASSY NEEDS INSTALLED ON MIDFLAP HARDWARE AND RETAINER STRIPS IN AREA. INSTALLED SEAL ASSY.
